# SDR YENA2022052300519

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 61,812 hours, 22,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9865RP
- Condition: Failed
- Location: 7501mm
- Part time: 61,696 hours, 22,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R1 DOOR SLIDE FAILS EMERGENCY LIGHT TEST; REMOVED AND REPLACED R1 DOOR SLIDE REF AEROMAN NR 2022-233166 W/O 2022 8/1: IAW AMM 25-62-44-000-804-A, AMM 25-62-44-400-803-A AND AMM 33-51-00-710-001. OPS CHECKS OK.'
